# SDR COMA0860106

- Difficulty date: February 2, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 18,325 hours, 14,924 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21197646
- Part serial: 49C0164
- Condition: Faulty
- Location: Cockpit
- Part time: 12,421 hours, 10,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 9757 - RECEIVED CABIN ALTITUDE MESSAGE AT 24000 FT MANUAL CONTROL WOULD NOT WORK.  INITIATED EMERGENCY DESCENT.  LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE SELECTOR PANEL.  NO FURTHER DEFECTS.
